| Model Number |
ROB10026 |
| Medical Device Problem Codes |
Unintended Application Program Shut Down (4032); Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a cori-assisted tka procedure, the real intelligence foot pedal disconnected and was impossible to reconnect.It had shown some signs of weakness a few minutes before, it did not respond when pressed.They changed pedals and had to restart the system because it had crashed due to the disconnected pedal.Everything worked fine once restarted the system after a non-significant delay, with a back-up device.Patient is doing very well.The damaged pedal was tested again but it did not want to connect at all.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Additional Manufacturer Narrative
The real intelligence foot pedal, part # rob10026, serial # (b)(6), used for treatment, was returned for evaluation.Nothing was identified visually that contributed to the reported problem.A functional evaluation was performed.The reported problem was not confirmed.Testing determined that the foot pedal functioned normally with no issues observed.Although the reported problem was not confirmed through a visual or functional evaluation, possible contributing factors may have been related to an intermittent connection in the foot pedal connector port, tool control unit board, or internal wiring of the cori console used.It is also possible that the foot pedal connection was not fully inserted, which would have been resolved when changing to a backup device.A review of manufacturing records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints found similar events.A historical escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of the reported complaint.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, the failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.Internal complaint reference number: case-(b)(4).